Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 114, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 9, 2014, 12:31 PM CDT for Shannon County, Missouri. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2014, 12:31 PM CDT (17:31 UTC)
- Expired
- May 9, 2014, 1:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Shannon County, MO
The radar
The St Louis radar (KLSX), 169 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.5 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 400 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 501 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
195
WUUS53 KSGF 091731
SVRSGF
MOC203-091815-
/O.NEW.KSGF.SV.W.0114.140509T1731Z-140509T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1231 PM CDT FRI MAY 9 2014
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 115 PM CDT
* AT 1228 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
EMINENCE...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ALLEY SPRING...EMINENCE...MIDRIDGE...ROUND SPRING AND WEST
EMINENCE.
THIS WARNING ALSO INCLUDES CURRENT RIVER STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3701 9165 3720 9165 3742 9132 3742 9118
3741 9117 3732 9117 3731 9115 3726 9115
3725 9111 3721 9112 3721 9109 3719 9108
TIME...MOT...LOC 1731Z 233DEG 39KT 3715 9149
HAIL...1.00IN
WIND...60MPH
$$
GRIFFIN2 follow-up statements
281
WWUS53 KSGF 091749
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1249 PM CDT FRI MAY 9 2014
MOC203-091815-
/O.CON.KSGF.SV.W.0114.000000T0000Z-140509T1815Z/
SHANNON MO-
1249 PM CDT FRI MAY 9 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
SHANNON COUNTY UNTIL 115 PM CDT...
AT 1248 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CENTRAL
SHANNON COUNTY...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MIDRIDGE AND ROUND SPRING.
THIS WARNING ALSO INCLUDES CURRENT RIVER STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL MISSOURI.
LAT...LON 3719 9108 3713 9152 3727 9155 3742 9132
3742 9118 3732 9117 3731 9115 3726 9115
3725 9111 3721 9112 3720 9111 3721 9109
TIME...MOT...LOC 1749Z 233DEG 39KT 3728 9130
HAIL...1.00IN
WIND...60MPH
$$027
WWUS53 KSGF 091809
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
109 PM CDT FRI MAY 9 2014
MOC203-091819-
/O.EXP.KSGF.SV.W.0114.000000T0000Z-140509T1815Z/
SHANNON MO-
109 PM CDT FRI MAY 9 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SHANNON COUNTY WILL
EXPIRE AT 115 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL MISSOURI.
LAT...LON 3719 9108 3713 9152 3727 9155 3742 9132
3742 9118 3732 9117 3731 9115 3726 9115
3725 9111 3721 9112 3720 9111 3721 9109
TIME...MOT...LOC 1809Z 233DEG 39KT 3741 9108
$$
GRIFFINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 12:25 PM CDT, 6 minutes earlier.
Area forecast discussion, May 9, 12:25 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1225 PM CDT Fri May 9 2014 .SHORT TERM...(Today and Tonight) Issued at 245 AM CDT FRI MAY 9 2014 Scattered convection continues to move east/southeast across this area this morning, ahead of an approaching cold front. This front isn't terribly well defined this morning, owning to widespread modification from thunderstorm outflow. That front should continue to settle southeast this morning, likely accelerating a bit later today as an approaching shortwave (currently over western Kansas) gives it a bit of a kick. Scattered showers/thunderstorms will continue in some fashion through the morning hours today, with some uptick in strength and/or renewed development east of U.S. 65 later this afternoon. With the approaching shortwave, deep layer shear should be sufficient for organized storms. Assuming that remnant convection and cloud cover this morning doesn't preclude at least modest destabilization across this area this afternoon, several strong to severe thunderstorms will be possible later this afternoon into this evening. Steep lapse rates and good shear in the hail growth zone suggests the potential for several larger hail reports (perhaps as large as golf balls) with supercell structures. Short term model guidance also suggests the development of low level theta-e differentials between 20K and 30K, which would be favorable for strong downburst wind gusts. Any tornado threat this afternoon should be closely tied to interactions between outflow boundaries and other small scale features, so while not particularly widespread, it will be something to watch. .LONG TERM...(Saturday through Thursday) Issued at 245 AM CDT FRI MAY 9 2014 The frontal boundary, again modified by numerous outflow boundaries, is then expected to settle into southern Missouri or perhaps northern Arkansas by early Saturday morning, before quickly mixing back north as a warm front during the day Saturday. Behind that warm front, a very unstable airmass will build into the area Saturday afternoon, along with appreciable large scale shear. Weak height rises and overall nebulous forcing make Saturday's severe weather threat highly conditional, but given the airmass that will be in place, severe weather is a good bet SHOULD something be able to develop. Any convection that fires Saturday afternoon and early evening should then translate east across central and eventually eastern Missouri with the overall mean flow heading into late Saturday night. Interestingly, some model guidance is then hinting at MCS development late Saturday night and early Sunday along the northern edge of a strong EML, which will build into the area Sunday. Much like Saturday afternoon/evening, there will be conditional nocturnal severe weather threat for late Saturday night and early Sunday, assuming something does actually develop. With the aforementioned EML advecting in Sunday, much of Mother's Day should be dry once any early morning convection moves out. Sunday does look to be quite warm and muggy, with widespread upper 60s dewpoints across the region. A cold front will start to sharpen up across the Central Plains Sunday night and Monday, as a deep western trough begins to eject east across the Rockies. Differences in timing remain among the guidance suite, but this front should move across the region (fairly slowly) Monday into Tuesday. Depending on exact timing and associated destabilization ahead of the front, one or more rounds of severe weather will be possible Monday and Tuesday. Timing and threats will need to be fine tuned over the coming days. In the wake of that cold front, northwest flow aloft and much cooler air at the surface will be in place across the region for a few days. Highs look to be 5 to 10 degrees below normal for the middle and latter portions of next week.| && .AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon) Issued at 1225 PM CDT FRI MAY 9 2014 Main concern remains on convective potential at the taf sites...especially KBBG. Frontal boundary at 17z located between KSGF and KBBG. Band of MVR ceilings found just along and slightly behind the front affecting both the KBBG and KSGF taf sites. satellite trends and short term models indicate these clouds will scatter out in the next several hours with VFR conditions expected. cannot rule out convective development ahead of the front affecting KBBG through about 20z after which the potential wanes with the passage of the front. Winds will come around to the southeast late tonight with speeds increasing to above 12 knots after 15z. with some gusts to 22 knots at KJLN and KSGF between 15z-18z. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Boxell LONG TERM...Boxell AVIATION...Raberding
Hazardous weather outlook, May 9, 4:52 AM CDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 452 AM CDT FRI MAY 9 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101000- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 452 AM CDT FRI MAY 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED LIGHTNING RISK. DISCUSSION... SCATTERED THUNDERSTORMS WILL CONTINUE EARLY THIS MORNING ACROSS THE OUTLOOK AREA. A FEW OF THE STRONGEST STORMS MAY PRODUCE HAIL TO THE SIZE OF QUARTERS. LATER THIS AFTERNOON INTO THIS EVENING...ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED AHEAD OF A SLOW MOVING FRONTAL BOUNDARY. THE BEST SEVERE WEATHER POTENTIAL WILL BE ACROSS SOUTH CENTRAL MISSOURI AND THE EASTERN OZARKS...WHERE HAIL TO SIZE OF GOLF BALLS AND WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS THEN A CONDITIONAL RISK FOR SEVERE THUNDERSTORMS ON SATURDAY AFTERNOON AND SATURDAY EVENING IF THUNDERSTORMS CAN MANAGE TO DEVELOP ALONG A RETREATING WARM FRONT. IF STORMS DO DEVELOP...THEY WOULD LIKELY BE SUPERCELLS CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS...ALONG WITH THE POTENTIAL FOR A FEW TORNADOES. ADDITIONAL ROUNDS OF THUNDERSTORMS WILL THEN BE POSSIBLE FROM LATE SATURDAY NIGHT INTO EARLY NEXT WEEK. WHILE EXACT TIMING AND THREAT AREAS REMAIN UNCERTAIN...SEVERAL CHANCES FOR SEVERE THUNDERSTORMS WILL EXIST THROUGH LATE MONDAY NIGHT OR TUESDAY...WHEN A COLD FRONT WILL MOVE ACROSS THE AREA AND END THE CHANCE FOR SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS SOUTH CENTRAL MISSOURI AND THE EASTERN OZARKS LATER THIS AFTERNOON. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BOXELL
In the hours before
Special weather statement, May 9, 10:21 AM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1021 AM CDT FRI MAY 9 2014 MOZ070-071-082-083-091545- DENT MO-PHELPS MO-PULASKI MO-TEXAS MO- 1021 AM CDT FRI MAY 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL TEXAS... NORTHWESTERN DENT...SOUTHEASTERN PULASKI AND SOUTHWESTERN PHELPS COUNTIES UNTIL 1045 AM CDT... AT 1017 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF ROBY...OR 17 MILES SOUTH OF WAYNESVILLE...MOVING NORTHEAST AT 50 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE ANUTT...BEULAH...EDGAR SPRINGS...LAKE SPRING...LECOMA...LENOX...ROBY AND SOUTHERN FORT LEONARD WOOD. PEOPLE IN NORTHERN TEXAS...NORTHWESTERN DENT...SOUTHEASTERN PULASKI AND SOUTHWESTERN PHELPS COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3786 9174 3768 9159 3751 9215 3759 9221 TIME...MOT...LOC 1521Z 243DEG 46KT 3762 9203 GRIFFIN
Special weather statement, May 9, 10:42 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1042 AM CDT FRI MAY 9 2014
MOZ070-071-082-083-091630-
DENT MO-PHELPS MO-PULASKI MO-TEXAS MO-
1042 AM CDT FRI MAY 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL TEXAS...NORTHERN
DENT...SOUTHEASTERN PULASKI AND SOUTHERN PHELPS COUNTIES UNTIL 1130
AM CDT...
AT 1037 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 3 MILES SOUTHEAST OF EDGAR SPRINGS...OR 17
MILES WEST OF SALEM...MOVING EAST AT 50 MPH. NICKEL SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
PEOPLE IN NORTHERN DENT...NORTHERN TEXAS...SOUTHEASTERN PULASKI AND
SOUTHERN PHELPS COUNTIES...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3765 9131 3750 9215 3760 9218 3771 9203
3788 9153 3780 9152 3779 9131
TIME...MOT...LOC 1542Z 251DEG 45KT 3768 9177
GRIFFINLocal storm report, May 9, 10:58 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1058 AM CDT FRI MAY 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HAIL 4 NNW BATTLEFIELD 37.17N 93.39W
05/09/2014 M0.75 INCH GREENE MO PUBLIC
PENNY SIZED HAIL WAS REPORTED NEAR BROOKLINE
&&
MGRIFFINLocal storm report, May 9, 11:53 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1153 AM CDT FRI MAY 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HAIL 1 SSE SALEM 37.63N 91.53W
05/09/2014 M1.50 INCH DENT MO PUBLIC
PICTURE FROM SOCIAL MEDIA SHOWED PING PONG SIZED HAIL
&&
MGRIFFINSpecial weather statement, May 9, 12:13 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1213 PM CDT FRI MAY 9 2014 MOZ097-091745- HOWELL MO- 1213 PM CDT FRI MAY 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOWELL COUNTY UNTIL 1245 PM CDT... AT 1206 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR POTTERSVILLE...OR 12 MILES SOUTHWEST OF WEST PLAINS...MOVING NORTHEAST AT 50 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE PEACE VALLEY...POTTERSVILLE...WEST PLAINS AND WHITE CHURCH. PEOPLE IN CENTRAL HOWELL COUNTY...INCLUDING WEST PLAINS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3674 9211 3694 9167 3667 9168 3662 9211 TIME...MOT...LOC 1713Z 247DEG 43KT 3669 9196 GRIFFIN
Special weather statement, May 9, 12:23 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1223 PM CDT FRI MAY 9 2014 MOZ082-097-098-091800- HOWELL MO-SHANNON MO-TEXAS MO- 1223 PM CDT FRI MAY 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHANNON...NORTHEASTERN HOWELL AND SOUTHEASTERN TEXAS COUNTIES UNTIL 100 PM CDT... AT 1218 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PINE CREST...OR 6 MILES NORTHEAST OF MOUNTAIN VIEW...MOVING NORTHEAST AT 50 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE ALLEY SPRING...ARROLL...EMINENCE... MOUNTAIN VIEW...PINE CREST...ROUND SPRING...SUMMERSVILLE...TERESITA AND WEST EMINENCE. OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE CURRENT RIVER STATE PARK. PEOPLE IN CENTRAL SHANNON...NORTHEASTERN HOWELL AND SOUTHEASTERN TEXAS COUNTIES...INCLUDING EMINENCE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3737 9133 3712 9110 3693 9176 3706 9187 TIME...MOT...LOC 1723Z 240DEG 45KT 3709 9156 GRIFFIN
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 5:39 AM CDT | Special Weather Statement | SGF | Newton | 51 min |
| May 9, 6:13 AM CDT | Special Weather Statement | SGF | Lawrence | 47 min |
| May 9, 6:47 AM CDT | Special Weather Statement | SGF | Greene | 58 min |
| May 9, 7:21 AM CDT | Special Weather Statement | SGF | Webster | 39 min |
| May 9, 9:43 AM CDT | Special Weather Statement | SGF | Laclede | 32 min |
| May 9, 10:21 AM CDT | Special Weather Statement | SGF | Phelps | 24 min |
| May 9, 10:42 AM CDT | Special Weather Statement | SGF | Phelps | 48 min |
| May 9, 11:24 AM CDT | Severe Thunderstorm Warning | SGF | Dent | 36 min |
| May 9, 12:13 PM CDT | Special Weather Statement | SGF | Howell | 32 min |
| May 9, 12:23 PM CDT | Special Weather Statement | SGF | Shannon | 37 min |
| May 9, 12:43 PM CDT | Special Weather Statement | SGF | Dent | 17 min |
| May 9, 1:15 PM CDT | Special Weather Statement | SGF | Shannon | 30 min |
| May 9, 1:19 PM CDT | Special Weather Statement | SGF | Dent | 26 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.